MathSciNet Relay Station
MathSciNet bibliographic data
MR1098611 81V45 (35Q40)
Solovej, Jan Philip Proof of the ionization conjecture in a reduced Hartree-Fock model. Invent. Math. 104 (1991), no. 2, 291–311.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement